Aa
Aa
A
A
A
Close
Avatar universal

back pain

im into my 5th week of roaccatane and my back is killing me unbearable pain it makes me cry i feel i will have to stop even though i dont want to can you help please


This discussion is related to mistakes commited with Roaccutane...� a question on Accutane and pregnancy.
2 Responses
Sort by: Helpful Oldest Newest
309783 tn?1271958229
Hi. Roaccutane can cause joint and muscle pain. This happened to me but this, and other side effects, wore off after 12 weeks as my body got used to the medication.
Completing a course of Roaccutane at your recommended dose is your best hope of long term remission from acne. If side effects are intolerable ask your dermatologist about taking a lower dose for a while as side effects are largely dose-related. This may result in a longer therapy time.
Also ask your doctor about suitable pain relief.
Eloise.
Helpful - 0
Avatar universal
Hi,

It is most likely that the back pain is not related to the roaccutane.

You shoud get a proper clinical examination done by your doctor and try to rule out other causes for your backache.

Discuss with your doctor wheehr pain releif medications nad physical therapy would help.

You could continue taking the medications till then.

Let us know if you need any other information.

Regards.
Helpful - 0
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions